# SDR COEA2016100918803

- Difficulty date: October 9, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MAJOR REPAIR: FWD CENTER FUSELAGE LOWER SKIN PANEL HAS LEVEL 2 CORROSION ON INTERIOR SURFACE, FRAMES 13-14, STR21L-21R (DME 1 ANTENNA LOCATION). EXTERNAL DOUBLER REPAIR PER SRM 533126-300-802-A01.
